# SDR AALA201508199008

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 68,094 hours, 25,293 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 437
- Condition: Malfunctioned
- Location: Cabin
- Part time: 12,507 hours, 3,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 837 EN-ROUTE, ALL CREW NOTICED STRONG ODOR ESPECIALLY IN COCKPIT & NEAR 2L DOOR.  FLIGHT ATTENDANT DISABLED INFLIGHT ENTERTAINMENT & SMELL DISSIPATED.  COMPLIED WITH JC 19L00021001.  R & R RT CABIN RECIRCULATION FAN IAW AMM 21-25-01-404-094 & 21-25-01-004-092.  OPERATIONS CHECKED GOOD, NO ODOR NOTED.
